# SDR DALA2024042404686

- Difficulty date: April 20, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55107
- Aircraft time: 8,797 hours, 3,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Damaged
- Location: Door Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS 1L DOOR WILL NOT ARM AFTER CLOSURE. REMOVED SLIDE BUSTLE + PANEL SLIDE + SAFE TIED DOOR ASSIST BOTTLE . REMOVED SLIDE FROM DOOR + INNER DOOR LINER. REF. A220 AMP 52- 11, NO VISIBLE DAMAGE. GIRT BAR MAY BE BENT, DOOR WILL NOT CLOSE PROPERLY + "ARM DISARM" LEVER WILL NOT MOVE. CONDUCTED SPECIAL IMPACT INSPECTION REF A220 AMP 51-13, WILL NEED FURTHER INSPECTION + TROUBLESHOOTING. WIP 810751. FOUND TRIGGER LEVER FOR EOAM OVER CENTER. RESET IT DOOR ARMING LEVER OPS NORMAL. (WIP 416340) FOUND DOOR NOT LIFTITNG ENOUGH TO ENGAGE INTO LOWER ROLLER GUIDES. ADJUSTED LIFT, ALL NOW WITHIN LIMITS. REF A220 AMP 52-11-00. SLIDE REINSTALLED PER AMDS W.C. 2563-4001 RII STAMPED IN W.C. ALL CLOSEUP AND CHECKS COMPLETE. A/C OK FOR SVC. (LP# 5332452)
